MathSciNet Relay Station
MathSciNet bibliographic data
MR2180073 37J40 (35B25 35F20 37J35)
Bourgain, Jean; Kaloshin, Vadim On diffusion in high-dimensional Hamiltonian systems. J. Funct. Anal. 229 (2005), no. 1, 1–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement